# SDR AALA201612099006

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 18,707 hours, 6,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER FORWARD JUMPSEAT, RED LIGHT DOES NOT BLINK. REPLACED FLASHLIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
